# SDR UIEA2018102602357

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,377 hours, 11,764 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: SE14601
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT QTY MASK WONT TEST. R&R CAPT OXY MASK IAW AMM 35-11-51. OPS GOOD.
